If you need an accessible version of this item please contact JSTOR User Support

The Two Envelope Paradox

Elliot Linzer
The American Mathematical Monthly
Vol. 101, No. 5 (May, 1994), pp. 417-419
DOI: 10.2307/2974901
Stable URL: http://www.jstor.org/stable/2974901
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Two Envelope Paradox
Preview not available

Page Thumbnails

  • Thumbnail: Page 
417
    417
  • Thumbnail: Page 
418
    418
  • Thumbnail: Page 
419
    419